Equate Aspirin, 325 mg, Adults, Coated Tablets

500 tablets


 

Directions

Talk to your doctor or other healthcare provider before using this product for your heart.

 

Product Details

Pain reliever/fever reducer (NSAID). Gluten-Free. Compare to Bayer Aspirin Active Ingredient (this product is not manufactured or distributed by Bayer Aktiengesellschaft, owner of the registered trademark Bayer). Safe pain relief plus. Life saving benefits. Satisfaction guaranteed - Or we'll replace it or give you your money back. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915. Questions or comments? 1-888-287-1915.

Nutrition Facts

Gluten Free
Gluten 0.00

Warnings

Do not use if printed seal under cap is broken or missing.

Manufacturer

WAL MART
Bentonville, AR 72716

UPC

00681131699440